Local perturbations and approach to equilibrium
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 18 (1973) no. 3, pp. 227-239.
@article{AIHPA_1973__18_3_227_0,
     author = {Lima, R. and Verbeure, A.},
     title = {Local perturbations and approach to equilibrium},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {227--239},
     publisher = {Gauthier-Villars},
     volume = {18},
     number = {3},
     year = {1973},
     mrnumber = {395640},
     zbl = {0269.46043},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1973__18_3_227_0/}
}
TY  - JOUR
AU  - Lima, R.
AU  - Verbeure, A.
TI  - Local perturbations and approach to equilibrium
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1973
SP  - 227
EP  - 239
VL  - 18
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1973__18_3_227_0/
LA  - en
ID  - AIHPA_1973__18_3_227_0
ER  - 
%0 Journal Article
%A Lima, R.
%A Verbeure, A.
%T Local perturbations and approach to equilibrium
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1973
%P 227-239
%V 18
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1973__18_3_227_0/
%G en
%F AIHPA_1973__18_3_227_0
Lima, R.; Verbeure, A. Local perturbations and approach to equilibrium. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 18 (1973) no. 3, pp. 227-239. http://archive.numdam.org/item/AIHPA_1973__18_3_227_0/

[1] E. Balslev, J. Manuceau and A. Verbeure, Comm. Math. Phys., vol. 8, 1968, p. 315. | MR | Zbl

[2] D. Ruelle, Statistical Mechanics, W. A. Benjamin Inc., 1969. | MR | Zbl

[3] A. Verbeure, The Notion of Ergodicity in Solvable Models; Statistical Mechanics and Field Theory; Keter Publishing House, Kiryat Moshe, Jerusalem.

[4] C. Radin, Comm. Math. Phys., vol. 23, 1971, p. 189. | MR | Zbl

[5] F. Rocca, M. Sirugue and D. Testard, Comm. Math. Phys., vol. 13, 1969, p. 317. | MR

[6] J. Manuceau and A. Verbeure, Comm. Math. Phys., 18, 1970, p. 319. | MR | Zbl

[7] A. Erderlyi, Asymptotic Expansion, Dover, 1956. | Zbl

[8] D.B. Abraham, E. Barouch, G. Gallavotti and A. Martin-Lof, Phys. Rev. Lett., vol. 25, 1970, p. 1449.